Herbrand's Theorem, Skolemization and Proof Systems for First-Order Lukasiewicz Logic

Baaz, Matthias; Metcalfe, George (2010). Herbrand's Theorem, Skolemization and Proof Systems for First-Order Lukasiewicz Logic. Journal of logic and computation, 20(1), pp. 35-54. Oxford: Oxford University Press 10.1093/logcom/exn059

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1093/logcom/exn059

Web of Science ID:

000274342600003

URI:

https://boris.unibe.ch/id/eprint/4814 (FactScience: 209448)

Actions (login required)

Edit item Edit item
Provide Feedback